Keyword Search:

The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain

Zainuddin, Hishamuddin and Akhmedov, Anvarjon (2008) The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 6-10. ISSN 1985-2436

[img] PDF
1542Kb

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12460
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 16:33
Last Modified:27 May 2013 15:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 16:33.

View statistics for "The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain"